# SDR FDEA201106132224

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 81,029 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AGA38749
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 1841 FLOOR AFT FRAME ANGLE FOUND CORRODED FROM   UNDERNEATH AT NUT PLATE HOLES FROM LONGERON 42L TO 42R. FABRICATED NEW ANGLE WITH 7075-0 IAW WITH SRM 53-00-01 AND DWG AGA3874.  PART HEAT TREATED TO T6. INSTALLED NEW ANGLE AT STA 1841 AFT FRAME IAW WITH SRM 51-35-01 AND 51-33-01, VOL 2.
